MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; FILTER, BACTERIAL, BREATHING-CIRCUIT

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; FILTER, BACTERIAL, BREATHING-CIRCUIT
Model Number 450952-NL
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the procedure the corrugated tube was found to be disconnected from the patient-side y-site connector.No patient injury was reported.
 
Additional Manufacturer Narrative
Operator of device is unknown.No information has been provided to date.No lot number was provided; therefore, device history record review could not be completed.A product sample was received for evaluation.The sample was received in used condition without original packaging.Visual inspection confirmed the device was disassembled.A capa was opened to investigate this issue.Unable to determine the root cause of the reported issue.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
PORTEX
Common Device Name
FILTER, BACTERIAL, BREATHING-CIRCUIT
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
3-21-2 motohama-cho, naka-ku,
minneapolis, MN 55442
MDR Report Key15437096
Report Number3012307300-2022-19412
Device Sequence Number5594500
Product Code CAH
UDI-Device Identifier15019315075834
UDI-Public15019315075834
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002506
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number450952-NL
Device Catalogue Number450952-NL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown